MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM TI CORTEX SCREW SELF-TAPPING 20MM; SCREW, FIXATION, BONE

SYNTHES GMBH 3.5MM TI CORTEX SCREW SELF-TAPPING 20MM; SCREW, FIXATION, BONE
Model Number 404.820
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2022, the patient underwent the primary surgery with the cortex screws and the plate for the diaphyseal fracture of the humerus.The patient was allowed to move without restrictions from about six months after the surgery.The patient complained of pain.However, x-ray did not show abnormality.The physician found that the cortex screw was broken, and back-out of the plate was confirmed.It is unknown which of the two screws was broken.On (b)(6) 2022, a revision surgery was performed.The plate was replaced, and iliac was transplanted.According to the surgeon, the screw breakage might have been caused by unrestricted mobility.No further information is available.This report is for a 3.5mm ti cortex screw self-tapping 20mm.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: common device name: additional procode: hrs.A manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified.Part #: 404.820s, lot #: 526p171.Manufacturing site: (b)(4).Release to warehouse date: 01, december 2021.Expiry date: 01, november 2031.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM TI CORTEX SCREW SELF-TAPPING 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15933781
Report Number8030965-2022-10759
Device Sequence Number12403009
Product Code HWC
UDI-Device Identifier10886982207326
UDI-Public(01)10886982207326
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number404.820
Device Catalogue Number404.820S
Device Lot Number526P171
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORTSCR Ø3.5 SELF-TAP L22 TI; LCP PL 3.5 7HO L98 TI
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown